# SDR XGNA2020051100008

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N2110S
- Make and model: Cessna 210L
- Aircraft serial: 21061074
- Aircraft time: 21,633 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Not Closed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED GEAR WOULDN'T COME UP. RETURNED TO BASE WITHOUT FURTHER INCIDENT.
